Riv.Mat.Univ.Parma (5) 4 (1995)


Criteri di limitatezza parziale dei moti di sistemi olonomi scleronomi dissipativi

Pages 69-78
Received: 21 September 1994  
AMS Classification: 34C11

Abstract By means by criteria depending on a choice of suitable Liapunov functions established in a previous author's paper, sufficient conditions for the partial boundedness of the motions of a class of holonomic scleronomic dissipative systems are given. The case in which the potential energy of the system is not bounded from below is also considered. A mechanical example illustrates the theorems.

Home Riv.Mat.Univ.Parma